# SDR FDEA202109112298

- Difficulty date: September 11, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,588 hours, 26,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AFA385315A
- Condition: Corroded
- Location: Bs 1581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBOARD SUPPORT ANGLE STA. 1581 LBL=15 EXFOLIATED/CORRODED.  REMOVED EXFOLIATED/CORRODED FLOOR SUPPORT ANGLE P/N AFA3853-15 AT STA 1581 LBL 15.   FABRICATED , PROCESSED ,TREATED, PRIMED, AND INSTALLATED NEW FABRICATED FLOOR   SUPPORT ANGLE.   REF. DAC DWG AFA 3853, MD10-30 SRM 51-21-01 VOL 2, MD10-30 SRM 51-33-01   VOL 2.
